@article{04083710, title = {On Legendre numbers of the second kind.}, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {11}, year = {1988}, pages = {815-822}, doi = {10.1155/S0161171288000997}, zbl = {0663.10010}, language = {en}, url = {http://dml.mathdoc.fr/item/04083710} }
Haggard, Paul W. On Legendre numbers of the second kind.. International Journal of Mathematics and Mathematical Sciences, Tome 11 (1988) pp. 815-822. doi : 10.1155/S0161171288000997. http://gdmltest.u-ga.fr/item/04083710/